Volume 1, issue 1 (1997)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$\mathrm{Spin}^c$–structures and homotopy equivalences

Robert E Gompf

Geometry & Topology 1 (1997) 41–50

arXiv: math.GT/9705218

Abstract

We show that a homotopy equivalence between manifolds induces a correspondence between their spinc–structures, even in the presence of 2–torsion. This is proved by generalizing spinc–structures to Poincaré complexes. A procedure is given for explicitly computing the correspondence under reasonable hypotheses.

Keywords
4–manifold, Seiberg–Witten invariant, Poincaré complex
Mathematical Subject Classification
Primary: 57N13, 57R15
Secondary: 57P10, 57R19
References
Forward citations
Publication
Received: 16 May 1997
Accepted: 17 October 1997
Published: 23 October 1997
Proposed: Ronald Stern
Seconded: Robion Kirby, Dieter Kotschick
Authors
Robert E Gompf
Department of Mathematics
The University of Texas at Austin
Austin
Texas 78712-1082
USA